MAUDE Adverse Event Report: COVIDIEN DOVER SILICON COATED LATEX FOLEY CATHETER, 28 FR 30CC BALLOON; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN DOVER SILICON COATED LATEX FOLEY CATHETER, 28 FR 30CC BALLOON; CATHETER, RETENTION TYPE, BALLOON
Model Number 29217 041
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Using dover silicon coated latex foley catheter.The balloon has deflated on 5 different catheters.A deflated balloon causes urine to leak and bleeding to occur in the bladder as the catheter moves around.

Brand Name
DOVER SILICON COATED LATEX FOLEY CATHETER, 28 FR 30CC BALLOON
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
MDR Report Key8196706
Report NumberMW5082572
Device Sequence Number1997001
Product Code EZL
UDI-Device Identifier10884521016880
UDI-Public(01)10884521016880
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 12/20/2018
5 Devices were Involved in the Event: 1   2   3   4   5  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/08/2023
Device Model Number29217 041
Device Lot Number8130K28QX
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/24/2018
Patient Sequence Number1
Patient Age88 YR
Patient Weight61